Process of healing

Fightmsdaily

negative 1Well, today is day 2 of the high dose of steroids. It has been a long time since I have had to take such a ridiculous amount, but I am doing my best! I remembered from the last time I was on steroids how horrible they make me feel, and my goodness my memories were so correct! I literally feel so irritable, can not sleep, can not taste anything and have NO appetite at all. I really am doing my best to rest and stay positive, despite all the negative feelings I am really having. The negative attitude must be coming from the steroids, because I am normally a positive and happy person!

So far, I have not noticed a dramatic change in my pain levels, but I am sure it will happen. I know the steroids are meant to reduce the inflammation I am dealing with, it is just…

View original post 226 more words

Let us know what you thinking.

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s